# SDR SIMA20150415004

- Difficulty date: April 15, 2015
- Submitted: April 17, 2015
- Operation: Air carrier
- Aircraft: N676AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500807
- Aircraft time: 27,920 hours, 23,888 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT STRIP CONNECTOR ON ACFT SIDE MISSING AT PANEL 251BF.  INSTALLED CONNECTOR ON NR 4 EMER LIGHT WIRE AT PANEL 251BF, SP 9103 IAW SWPM 20-50-01 STEP 2.
